| Catalog Number |
111651 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that at the end of a left-side mako tha 4.1 case on (b)(6) 2024, surgeon notified css that a checkpoint was left in the patient.The patient was brought back to the or on (b)(6) 2024 and the checkpoint was removed.C ss confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical. a supplemental report will be submitted if additional information becomes available.